# SDR YENA2019100280555

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 12,209 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 792461
- Condition: Failed
- Location: 14wl
- Part time: 12,209 hours, 2,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 524, LAX-JFK. EPSU OVER R2 DOOR BATTERY FAULT ON FAP; R & R EPSU AT POSITION 14WL IAW AMM 33-51-38. OPS CHECK GOOD. MSG NO LONGER PRESENT. A/C OK FOR SVC.
